The regularity of free boundaries in higher dimensions

Luis A. Caffarelli University of Minnesota, Minneapolis, Minnesota, USA

TBD mathscidoc:1701.331517

Acta Mathematica, 139, (1), 155-184, 1976.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 256 downloads ] [ 0 comments ]
@inproceedings{luis1976the,
  title={The regularity of free boundaries in higher dimensions},
  author={Luis A. Caffarelli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243427801226},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={155-184},
  year={1976},
}
Luis A. Caffarelli. The regularity of free boundaries in higher dimensions. 1976. Vol. 139. In Acta Mathematica. pp.155-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243427801226.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved